# SDR P5CA9801549

- Difficulty date: October 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 1940
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO STA 1940 BL 22L ATTACH ANGLE FOUND CRACKED.  REPAIRED PER SRM 51-01-01, 51-30-02 AND 51-40-04.
